# SDR GTIA050224

- Difficulty date: July 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT AIRSTAIR DOOR 74 INCHES FROM FORWARD EDGE.  STRIPPED PAIN AND MEASURED DENT AREA.  FOUND IS OUT OF LIMITS.  CUT OUT 2 INCHES AT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIRED PARTS.  (M)
